# SDR TWAA0013405

- Difficulty date: August 26, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 5,100 hours, 815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022002
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL SECTION OF EGRESS LIGHTS WAS INOPERATIVE AT THE AFT MID GALLEY, RT SIDE.  DEFERRED CORRECTIONS PER MEL.  CHECK-C 8-23-99.  REPAIRED BROKEN WIRING AND REPLACED LIGHT STRIP.
